Sur la convergence radiale des potentiels associés à l'équation de Helmholtz
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, p. 249-281
@article{BSMF_2000__128_2_249_0,
     author = {Ancona, Alano and Chevallier, Nicolas},
     title = {Sur la convergence radiale des potentiels associ\'es \`a l'\'equation de Helmholtz},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {2},
     year = {2000},
     pages = {249-281},
     doi = {10.24033/bsmf.2370},
     zbl = {0952.31005},
     mrnumber = {2001i:31012},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2000__128_2_249_0}
}
Ancona, Alano; Chevallier, Nicolas. Sur la convergence radiale des potentiels associés à l'équation de Helmholtz. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 2, pp. 249-281. doi : 10.24033/bsmf.2370. http://www.numdam.org/item/BSMF_2000__128_2_249_0/

[An1] Ancona (A.). - Théorie du potentiel sur les graphes et les variétés, in École d'été de Probabilités de Saint-Flour XVIII - 1988, Lecture Notes in Math. 1427, Springer-Verlag, 1990, p. 5-112. | Zbl 0719.60074

[An2] Ancona (A.). - Negatively curved manifolds, elliptic operators and the Martin boundary, Ann. of Math., t. 125, 1987, p. 495-536. | MR 88k:58160 | Zbl 0652.31008

[An3] Ancona (A.). - First eigenvalues and comparisons of Green's functions for elliptic operators on manifolds or domains, J. Anal. Math., t. 72, 1997, p. 45-92. | MR 98i:58212 | Zbl 0944.58016

[Ber] Berg (C.). - Potential theory on the infinite dimensional torus, Invent. Math., t. 32 (1), 1976, p. 49-100. | MR 53 #5915 | Zbl 0371.31007

[Bre] Brelot (M.). - Axiomatique des fonctions harmoniques. - Les Presses de l'Université de Montréal, 1969. | MR 40 #393 | Zbl 0148.10401

[Che] Chevallier (N.). - A note on lower limit of series and potential theory, Proc. Royal Soc. Edinburgh, t. 121A, 1992, p. 273-277. | MR 93j:31010 | Zbl 0763.40001

[Da1] Dahlberg (B.E.J.). - On estimates of harmonic measure, Arch. Rat. Mech. Anal., t. 1965, 1977, p. 272-288. | MR 57 #6470 | Zbl 0406.28009

[Da2] Dahlberg (B.E.J.). - On the existence of radial boundary values for functions subharmonic in a Lipschitz domain, Indiana Univ. Math. J., t. 27, n° 3, 1978, p. 515-526. | MR 58 #6292 | Zbl 0402.31011

[Den] Deny (J.). - Un théorème sur les ensembles effilés, Ann. Univ. Grenoble Sect. Sci. Math. Phys., t. 23, 1948, p. 139-142. | Numdam | MR 9,509a | Zbl 0030.05602

[Doo] Doob (J.L.). - Some classical function theory theorems and their modern versions, Ann. Inst. Fourier, t. 15 (1), 1965, p. 115-136. | Numdam | MR 34 #2923 | Zbl 0154.07503

[Hei] Heintze (E.). - On homogeneous manifolds of negative curvature, Math. Ann., t. 211, 1974, p. 23-34. | MR 50 #5695 | Zbl 0273.53042

[Her] Hervé (R.-M.). - Recherche sur la théorie axiomatique des fonctions surharmoniques et du Potentiel, Ann. Inst. Fourier, t. XII, 1962, p. 415-471. | Numdam | MR 25 #3186 | Zbl 0101.08103

[J-K] Jerison (D.), Kenig (C.). - Positive harmonic functions in non tangentially accessible domains, Advances in Math., t. 46, 1982, p. 80-147. | MR 84d:31005b | Zbl 0514.31003

[Kan] Kannai (Y.). - Off diagonal short time asymptotics for fundamental solutions of diffusions equations, Commun. Partial Differ. Equations, t. 2 (8), 1977, p. 781-830. | MR 58 #29247 | Zbl 0381.35039

[KW] Kaufman (R.), Wu (J.-M.). - Parabolic Potential theory, J. Diff. Equations, t. 43, 1982, p. 204-234. | MR 83d:31006 | Zbl 0534.31005

[KT] Koranyi (A.), Taylor (J.C.). - Fine convergence and parabolic convergence for the Helmholtz equation and the heat equation, Illinois J. Math., t. 27 (1), 1983, p. 77-93. | MR 85a:31008 | Zbl 0488.31004

[Lel] Lelong-Ferrand (J.). - Étude au voisinage d'un point frontière des fonctions surharmoniques positives dans un demi-espace, Ann. Sci. École Norm. Sup., t. 66, 1947, p. 125-159. | Numdam | MR 11,176f | Zbl 0033.37301

[Lin] Linden (O.). - Fatou theorem for eigenfunctions of the Laplace-Beltrami operator. - Thesis, Yeshiva University, 1977.

[Lit] Littlewood (J.E.). - On functions subharmonic in a circle, II, Proc. Lond. Math. Soc., t. 28 (2), 1928, p. 383-394. | JFM 54.0516.04

[LMT] Lyons (T.J.), Macgibbon (K.B.), Taylor (J.C.). - Projection theorems for hitting probabilities and a theorem of Littlewood, J. Funct. Anal., t. 59, 1984, p. 470-489. | MR 86c:31002 | Zbl 0566.58036

[Naï] Naïm (L.). - Sur le rôle de la frontière de R.S. Martin dans la théorie du potentiel, Ann. Inst. Fourier, t. 7, 1957, p. 183-281. | Numdam | MR 20 #6608 | Zbl 0086.30603

[TW] Taylor (S.J.), Watson (N.A.). - A Hausdorff measure classification of polar sets for the heat equation, Math. Proc. Cambridge Phil. Soc., t. 97, 1985, p. 325-344. | MR 86m:35077 | Zbl 0584.31006

[Zha] Zhao (S.). - Boundary behavior of subharmonic functions in nontangential accessible domains, Studia Math., t. 108 (1), 1994, p. 25-48. | MR 94k:31009 | Zbl 0863.31008